Why does my penis shrink when I take speed?
Whenever I take speed my penis appears to shrink. Is there a link? What's going on?
It isn’t unusual for men to notice that their penis seems smaller when using speed or other drugs, such as ecstasy. People are surprised because these drugs are often linked with increased sex drive. This side effect is usually caused by a reduction in the flow of blood to the penis.
If you’re planning on taking drugs, it’s always important for you to find out about the risks and effects. Speed is a stimulant, which means it increases brain activity and the rate at which your body functions. It may create a buzz, but there are also a lot of side effects, like difficulty in getting and maintaining an erection. This has to do with the impact of the drug on the size of your blood vessels, which are basically narrowed in diameter. As a result, the blood has difficulty flowing through and this can make your penis look more like a little finger.
If this happens frequently and you’re worried, you might want to think about talking to your GP for advice. Of course the best way to keep this from happening and to avoid long term side effects is to stop using speed.
Answered byon 05-Jun-2014
Too wasted for sex?
Drunk sex can be messy, both emotionally and legally so ...
Only smoke when drunk? Or with mates? That still makes ...
Supporting a friend with solvent and drug addiction
Is it possible to stay friends with a drug addict?
I was a teenage drug dealer
Lee started dealing drugs as a teenager... and now he's ...
Am I addicted to gambling?
Has your gambling become a problem?